Volume 37,Issue 2,2017 Table of Contents

   
Other Issues:  
  

Contents

Direct GBQ Algorithm for Solving Mixed Trigonometric Polynomial Systems
  Yan YU, Bo DONG and Bo YU
  Published March 15, 2017
  2017,37(2):127-136 [Abstract(3263)]  [View PDF 127.05 K (3097)]
  
Quasi-Zero-Divisor Graphs of Non-Commutative Rings
  Shouxiang ZHAO, Jizhu NAN and Gaohua TANG
  Published March 15, 2017
  2017,37(2):137-147 [Abstract(3264)]  [View PDF 140.29 K (2282)]
  
An Equivalent of Algebraic $\Omega$-Categories
  Na-na MA and Bin ZHAO
  Published March 15, 2017
  2017,37(2):148-162 [Abstract(2918)]  [View PDF 145.83 K (2294)]
  
Some NP-Complete Results on Signed Mixed \\Domination Problem
  Yancai ZHAO, Huahui SHANG, A. Abdollahzadeh AHANGAR and N. Jafari RAD
  Published March 15, 2017
  2017,37(2):163-168 [Abstract(3072)]  [View PDF 107.31 K (2208)]
  
On the Fourth Power Mean of Generalized Three-Term Exponential Sums
  Huaning LIU and Wanmei LI
  Published March 15, 2017
  2017,37(2):169-182 [Abstract(2973)]  [View PDF 114.34 K (1891)]
  
Deductive Systems in Hyper EQ-Algebras
  Xiaoyun CHENG, Xiaolong XIN and Yongwei YANG
  Published March 15, 2017
  2017,37(2):183-193 [Abstract(2808)]  [View PDF 116.87 K (2098)]
  
On Semiclean Group Rings
  Xianmei SONG and Yuxia MEI
  Published March 15, 2017
  2017,37(2):194-198 [Abstract(2947)]  [View PDF 100.56 K (2178)]
  
A Generalization of VNL-Rings and $PP$-Rings
  Yueming XIANG
  Published March 15, 2017
  2017,37(2):199-209 [Abstract(2823)]  [View PDF 125.58 K (2193)]
  
Finite $p$-Groups with Large or Small Normal Closures of Non-Normal Cyclic Subgroups
  Libo ZHAO and Lv GONG
  Published March 15, 2017
  2017,37(2):209-213 [Abstract(3007)]  [View PDF 102.91 K (1915)]
  
On the Growth Properties of Solutions for a Generalized Bi-Axially Symmetric Schr\"{o}dinger Equation
  Devendra KUMAR, Payal BISHNOI and Mohammed HARFAOUI
  Published March 15, 2017
  2017,37(2):214-222 [Abstract(2809)]  [View PDF 134.57 K (2697)]
  
Multiple Positive Solutions for Multi-Point Boundary Value Problem of Fractional Differential Equation
  Xiping LIU, Mei JIA, Ming NIU and Xiufen XIANG
  Published March 15, 2017
  2017,37(2):223-232 [Abstract(3063)]  [View PDF 131.90 K (2038)]
  
Permanence and Global Attractivity of a Discrete Nicholson's Blowflies Model with Delay
  Xiaoying CHEN and Chunling SHI
  Published March 15, 2017
  2017,37(2):233-241 [Abstract(2856)]  [View PDF 112.66 K (1726)]
  
The Existence of Nodal Solutions for the Half-Quasilinear $p$-Laplacian Problems
  Wenguo SHEN
  Published March 15, 2017
  2017,37(2):242-252 [Abstract(2672)]  [View PDF 146.90 K (2069)]